# SDR CA060129017

- Difficulty date: December 25, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Fractured
- Location: Fuel Ejector
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FUEL WAS FOUND LEAKING FROM THE ENGINE NACELLE FOLLOWING LANDING AND TAXI.  INSPECTION REVEALED A FRACTURED ENGINE FUEL EJECTOR TUBE.
